MathSciNet Relay Station
MathSciNet bibliographic data
MR547833 60E07
Embrechts, Paul; Goldie, Charles M.; Veraverbeke, Noël Subexponentiality and infinite divisibility. Z. Wahrsch. Verw. Gebiete 49 (1979), no. 3, 335–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement